# SDR YENA2025112801126

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 13,286 hours, 1,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064907648
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,541 hours, 380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1416, SFO-JFK. (ETOPS)  AIR ENG 1 BLEED FAULT ECAM WHEN WING ANTI ICE WAS SELECTED. BLEED FAULT RESET WITH WING ANT - ICE DESSELECT. WHEN WING ANTI-ICE WAS SELECTED AGAIN AIR ENG 1 BLEED FAULT REAPPEARED; REMOVED AND REPLACED ENG 1 FAN AIR VALVE IAW AMM 36-11-54. OPS CHK GOOD. PERFORMED ENGINE RUN IAW AMM 72-00-00. REF LOGPAGE # 4455761 ITEM 2 FOR RETOPS VERIFICATION.
